# SDR UIEA2025011900089

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 98,464 hours, 18,017 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Packing
- Part number: J221P904
- Condition: Leaking
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENG 2 OIL QTY DROPPED FROM 20Q TO 9Q, FOLLOWED BY A DROP FROM 8 TO 7 TO 6 ABOUT EVERY HALF HOUR.  FOUND ENG #2 LOW PRESSURE WARNING SWITCH PACKING INSTALLED IN WRONG POSITION. INSTALLED NEW PACKING PER AMM 79-33-01 PERFORMED ENG #2 POWER PER AMM 71-00-00. AMM ENG INDICATIONS LEAK CHECK GOOD.
